# SDR SWAA2023052451320

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 60,165 hours, 35,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESSURE INDICATOR IN RED<[01] REPLACED FWD ENTRY DOOR SLIDE AMM 25-66-01 AND MT 725-61-01FE
